Erratum to the paper "On the disc theorem" (Ann. Polon. Math. 55 (1991), 1-10)
Annales Polonici Mathematici, Tome 57 (1992) no. 3, p. 303
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Due to a technical error, part of a sentence was omitted on the top of page 8. The first line should read: "where $f^k_p$, $p = a_l$ or $b_l$, means the number of folds of the covering $(δ''_k,T|,Δ''_l)$ ending at p, i.e. covering a neighbourhood of p in $a_l b_l$ without covering p itself".
@article{10_4064_ap_57_3_303,
author = {Cabiria Cazacu},
title = {Erratum to the paper {"On} the disc theorem" {(Ann.} {Polon.} {Math.} 55 (1991), 1-10)},
journal = {Annales Polonici Mathematici},
pages = {303--303},
year = {1992},
volume = {57},
number = {3},
doi = {10.4064/ap-57-3-303},
language = {de},
url = {http://geodesic.mathdoc.fr/articles/10.4064/ap-57-3-303/}
}
TY - JOUR AU - Cabiria Cazacu TI - Erratum to the paper "On the disc theorem" (Ann. Polon. Math. 55 (1991), 1-10) JO - Annales Polonici Mathematici PY - 1992 SP - 303 EP - 303 VL - 57 IS - 3 UR - http://geodesic.mathdoc.fr/articles/10.4064/ap-57-3-303/ DO - 10.4064/ap-57-3-303 LA - de ID - 10_4064_ap_57_3_303 ER -
Cabiria Cazacu. Erratum to the paper "On the disc theorem" (Ann. Polon. Math. 55 (1991), 1-10). Annales Polonici Mathematici, Tome 57 (1992) no. 3, p. 303. doi: 10.4064/ap-57-3-303
Cité par Sources :